# SDR ASOA2014070910832

- Difficulty date: June 17, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 969 - 985  GOUGED APPROXIMATELY 2 INCHES.  BLENDED AREA IAW REO 670-53-00-290 COMPLIED WITH BLEND OUTS. WITHIN LIMITS.
